# SDR UIEA2023060700606

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE ON EXTERNAL FUSELAGE SKIN BETWEEN STA 632 AND STRINGER S-25LH( AFFECTED AREA WAS REPAIRED PER TRE6753601 (IAI CUSTOMER SERVICE #CS-26206-003). NO FURTHER DEFECTS NOTED. )
